# SDR ABXA9700155

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912494501
- Condition: Corroded
- Location: Bs 370- 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A C INSPECTION, FOUND THE FORWARD LOWER CARGO COMPARTMENT DOOR JAMB CORRODED AND BULGED BETWEEN FS 370 AND 427.  REPAIRED DOOR JAMB IAW DC-9 SRM CHAPTER 53-05 FIG 44 SHEET 2.
